# SDR USAA2011011090145

- Difficulty date: November 16, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1/QX6 - MAJOR REPAIR - 2 CRACKS ON MAIN ENTRY DOOR BEAR STRAP ABOVE LOWER HINGE CUTOUT AT BS 304.5 BETWEEN S8L & S16L, WL 238.  REPAIRED MAIN ENTRY DOOR BEAR STRAP ABOVE LOWER HINGE CUTOUT AT BS 304.5 BETWEEN S8L & S16L, WL 238 IAW EA 102348.
